# SDR USAA2012032600019

- Difficulty date: March 21, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 30,259 hours, 20,705 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: S4340131004
- Part serial: 1658
- Condition: Overheated
- Location: Landing Gear
- Part time: 30,259 hours, 20,705 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  LGCIU 1 & LGCCIU SYS 1 GROUND SUPPLY CIRCUIT BREAKERS TRIPPED DURING RETRACTION.  FOUND SAFETY VALVE GREEN SYSTEM 49GA GETS EXTREMELY HOT DURING GEAR SWING.  SUSPECT PROBLEM WITH CIRCUIT BREAKERS C-09 AND C-034 POPPING.  REMOVED AND REPLACED LANDING GEAR SAFETY VALVE.  ALSO REPLACED NOSE LANDING GEAR DOOR UPLOCK ASSEMBLY AND CONNECTOR FOR SENSOR 30GA.  PERFORMED AIRCRAFT JACKING PER JOB CARD 26L0003201.  GEAR EXTENDS AND RETRACTS NORMALLY PER AMM 32-30-00.  NO CIRCUIT BREAKERS POPPED AFTER SEVERAL GEAR SWINGS.
